# SDR MASA200602543

- Difficulty date: November 7, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Aircraft time: 22,363 hours, 18,497 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7327 IAD.  FLAPS FAIL ON DEPARTURE.  MX IS CURRENTLY TROUBLESHOOTING.
